# SDR V0XD20180809MD3

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fire Seal
- Condition: Torn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER ENGINE COWLING DRAIN PAN FIRE SEAL WAS TORN.   REPAIRED THE FIRE SEAL IAW REO 670-54-23-959, REV E, AND REO 670-54-23-1166.
